Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleGröbner-Shirshov bases for representations of lie algebras and Hecke algebras of type A
Author(s) Kyu-Hwan Lee
TypeArticle in Conference Proceedings
AbstractIn this paper we discuss the Gröbner-Shirshov basis theory for representations of Lie algebras and Hecke algebras of type A. We describe Gröbner-Shirshov pairs and monomial bases for the Weyl modules over the special linear Lie algebras, and present the structure of the Specht modules over the Hecke algebras through Gröbner-Shirshov pairs and monomial bases.
Length17
File
LanguageEnglish
Pages115 - 128
PublisherKluwer Academic Publishers
Year2003
Translation No
Refereed No
ConferencenameInternational Algebra Conference (Tainan 2002)
Webmaster